Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 8, 2021, 7:11 PM CDT for Bell County, Falls County, McLennan County, Texas. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2021, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 8, 2021, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bell County, TX, Falls County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 7:22 PM CDT | TSTM WND DMG | 4 Nne Troy, TX | 12 INCH DIAMETER MESQUITE TREE SNAPPED BLOCKING WEST HILLIARD AND OLD TROY ROAD. |
| Apr 8, 7:25 PM CDT | HAIL 1.5 | Moody, TX | PING PONG BALL SIZE HAIL IN MOODY. |
| Apr 8, 7:26 PM CDT | HAIL 1.25 | 2 Ssw Moody, TX | |
| Apr 8, 7:27 PM CDT | TSTM WND DMG | 1 Nne Troy, TX | DAMAGE TO OUTDOOR STRUCTURE AND SURROUNDING TREES. TIME ESTIMATED VIA RADAR. |
| Apr 8, 7:30 PM CDT | TSTM WND DMG | 4 Ne Troy, TX | TELEPHONE POLE BROKEN ABOUT 4-5 FEET ABOVE THE GROUND. |
| Apr 8, 7:34 PM CDT | HAIL 1.5 | 4 E Troy, TX | SOCIAL MEDIA IMAGE OF 1.5 INCH HAIL. TIME ESTIMATED VIA RADAR. |
| Apr 8, 7:37 PM CDT | HAIL 1 | 5 Nnw Lott, TX | TIME ESTIMATED VIA RADAR. |
| Apr 8, 8:03 PM CDT | HAIL 2 | 8 W Rosebud, TX | EGG SIZE HAIL 8 WEST OF ROSEBUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1855 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.8
The text
As transmitted.
611
WUUS54 KFWD 090011
SVRFWD
TXC027-145-309-090115-
/O.NEW.KFWD.SV.W.0054.210409T0011Z-210409T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
711 PM CDT Thu Apr 8 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southwestern McLennan County in central Texas...
Northeastern Bell County in central Texas...
Falls County in central Texas...
* Until 815 PM CDT.
* At 710 PM CDT, a severe thunderstorm was located near Bruceville-
Eddy, moving southeast at 30 mph. 2 inch hail was reported earlier
with this storm in McGregor.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Waco, Temple, Hewitt, Robinson, Woodway, Marlin, McGregor, Lorena,
Troy, Bruceville-Eddy, Rosebud, Moody, Lott and Golinda.
This includes Interstate 35 between mile markers 304 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3127 9752 3132 9742 3140 9748 3152 9729
3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0010Z 293DEG 28KT 3133 9720
HAIL...1.50IN
WIND...60MPH
$$
Bonnette3 follow-up statements
438
WWUS54 KFWD 090022
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
722 PM CDT Thu Apr 8 2021
TXC027-145-309-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
McLennan TX-Bell TX-Falls TX-
722 PM CDT Thu Apr 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTH CENTRAL MCLENNAN...NORTHEASTERN BELL AND FALLS COUNTIES...
At 721 PM CDT, a severe thunderstorm was located near Bruceville-
Eddy. Another severe thunderstorm was located near Moody. Both
storms are moving southeast at 20 mph. These storms have a history
of producing 2 inch hail.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Temple, Hewitt, Robinson, Marlin, Lorena, Troy, Bruceville-Eddy,
Rosebud, Moody, Lott and Golinda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3127 9752 3132 9742 3142 9733 3147 9716
3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0021Z 304DEG 19KT 3132 9718
HAIL...1.50IN
WIND...60MPH
$$
Bonnette894
WWUS54 KFWD 090040
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
740 PM CDT Thu Apr 8 2021
TXC309-090049-
/O.CAN.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
McLennan TX-
740 PM CDT Thu Apr 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCLENNAN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3118 9737 3124 9734 3142 9700 3130 9665
3122 9660 3099 9707
TIME...MOT...LOC 0039Z 306DEG 26KT 3123 9707
$$
TXC027-145-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
Bell TX-Falls TX-
740 PM CDT Thu Apr 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BELL AND FALLS COUNTIES...
At 739 PM CDT, a severe thunderstorm was located near Belfalls,
Lott, and Chilton moving southeast at 30 mph. This storm has a
history of producing 2 inch hail in McGregor and wind damage in Troy.
HAZARD...Ping pong ball size hail and 65 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Temple, Marlin, Troy, Rosebud, Lott and Golinda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3118 9737 3124 9734 3142 9700 3130 9665
3122 9660 3099 9707
TIME...MOT...LOC 0039Z 306DEG 26KT 3123 9707
HAIL...1.50IN
WIND...65MPH
$$
Bonnette835
WWUS54 KFWD 090050
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
750 PM CDT Thu Apr 8 2021
TXC027-145-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
Bell TX-Falls TX-
750 PM CDT Thu Apr 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BELL AND FALLS COUNTIES...
At 749 PM CDT, a severe thunderstorm was located near Rosebud, or 15
miles north of Cameron, moving southeast at 40 mph.
HAZARD...Ping pong ball size hail and 65 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Marlin, Rosebud and Lott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3114 9730 3122 9724 3129 9710 3131 9687
3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0049Z 323DEG 33KT 3107 9705
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...65MPH
$$
BonnetteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:59 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 8, 2:59 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 259 PM CDT Thu Apr 8 2021 ...New Long Term... .SHORT TERM... /Issued 218 PM CDT Thu Apr 8 2021/ /This afternoon through Friday/ Another warm spring day is taking shape across North and Central TX with temperatures already in the upper 70s to low 80s. Latest visible satellite imagery show a mix of high clouds from the west and low cumulus clouds from the south due to daytime heating and moisture transport. The main update to this afternoon/evening forecast was to increase PoPs across parts of Central and East TX. Confidence is increasing that a few isolated storms could develop as the warm front pushes north. Most of the CAMs are showing strong low level winds and efficient warm advection that in combination with sufficient instability, could support convective development. While there are still some uncertainties on the placement of these storms, it appears that areas east of the DFW Metroplex into East TX will have the best potential as they will have the best isentropic lift. IF storms develop, the will have the potential to produce marginally severe hail as they move to the east. Any activity should be east of our area late in the evening with no other concerns expected the rest of the night. Most of the area will remain precipitation free through the morning hours on Friday. The only exception will be some areas along the Red River to the northeast where a few showers and storms could attempt to develop ahead of the approaching dryline/cold front. For now, we kept 20% PoPs in the morning hours, with better storms chances later in the afternoon. Otherwise, expect a very warm Friday afternoon especially across the southwest (behind the dryline) where temps could get into the mid 90s. The rest of the area is expected to stay mainly in the mid/upper 80s. Elevated fire weather concerns will continue Friday afternoon with the dry and warm weather behind the dryline. Sanchez && .LONG TERM... /NEW/ /Friday mid-afternoon through Thursday/ The forecast for severe weather Friday afternoon and early evening remains one of high uncertainty due to its conditional nature. (Conditionality in severe weather forecasting means that thunderstorm development/coverage is uncertain, but should storms develop then severe weather is a given.) The reason for this difficulty is primarily due to a strong capping inversion that will be over the region. While the cap is a common weather feature this time of the year and often a critical ingredient for severe weather too, we usually have a little more agreement among the various model forecasts about whether it will hold or break. The ECMWF and its ensembles continue to be most aggressive in breaking the cap with a higher coverage of thunderstorms across the region along and to the east of a dryline. The high-res CAM guidance continues to either show the cap holding tough with either no storms or one or two localized cap breaks for a couple of intense supercell thunderstorms in our area. Given the strong dynamic lift and classic setup of the weather features and pattern, it seems likely that the cap will break and this forecast will continue to side with the more aggressive CAM guidance, but not quite as bullish as the ECMWF ensemble. While there was a "downgrade" from Enhanced risk to Slight risk in the SPC day 2 forecast for a large part of the area, we will remind users that these outlooks don't necessarily say anything about the severity of severe weather, but instead are forecasting the probability or coverage of severe weather reports. Given the concerns about less coverage of storms due to a strong cap, this lower risk category is appropriate, but because any storm that does develop will have a significant severe weather risk it means that everyone in an outlook area from Marginal to Slight to Enhanced needs to monitor the weather from late afternoon into the evening and have a way to receive warnings. In the meantime, keep checking back for forecast updates as we may get more visibility regarding a specific area's threat. Based on the high resolution models the dryline will likely set up along or just west of the I-35 corridor by mid to late afternoon. The models appear to be displaying their usual bias of having the dryline too far east and therefore we'll continue to hold PoPs back to just west of the I-35/I-35W corridor. The dryline will be a favored location for isolated thunderstorm development after 3 pm when max heating is occurring and the cap will be most vulnerable for localized erosion. Any storms that develop will be supercellular given favorable shear profiles and moderate to strong instability. The instability parameters (steep mid-level lapse rates and high buoyancy in the hail growth zone) point toward a risk of very large hail (baseball size possible). Obviously these surface based supercells will also have a risk of damaging winds and possibly tornadoes, although these threats are much lower than hail. Meanwhile, a cold front will be moving into the area from the northwest by early evening. Additional convection will develop along the cold front in the region ahead of the dryline where the airmass will be moist and unstable. Convection is more likely to initiate in this region along the front because the dynamics associated with cold fronts are better at breaking a cap than drylines are. This means that we expect a near solid line developing across the northeastern CWA that will track south-southeast during the evening hours. This linear mode convection will have a higher damaging wind threat and a lower potential for large hail that will impact the northeastern and far eastern zones where the potential for severe weather is highest in our area. All of this convection should clear the region to the east around or shortly after midnight. Cooler and drier air will infiltrate the region behind the front as northwesterly winds increase to 10 to 20 mph. Temperatures will drop to the mid 40s in the northwest to the upper 50s in the southeast zones by sunrise Saturday. Generally pleasant weather is expected Saturday with highs in the 70s but winds may be a little breezy leading to elevated fire danger over the western zones. Another cool and clear night is expected Saturday night as winds begin to switch to the south. Much warmer conditions are expected Sunday with highs in the 80s, and even near 90 across the western zones. Once again low RH and increasing southerly winds by afternoon will lead to elevated fire danger mainly across the western zones. The moist southerly flow will result in more low clouds and warmer overnight lows Sunday night ahead of the next cold front. This cold front will slowly move through the region during the day Monday. While a moist and unstable airmass will exist over the region ahead of the front, there will be an inversion and it may be tough for it to be overcome. The way the low level wind field sets up in an inverted trough fashion suggests that most precipitation will occur behind the front and therefore will not have access to higher instability. Thus I expect generally some light showers and maybe an isolated storm or two Monday and into Monday night behind the front. The chances of rain don't look overly high initially but do increase as we head into midweek when better isentropic lift will organize as upper level energy crosses the country. The cold front will remain to our south as a seasonably cool airmass and large surface anticyclone moves southward into the heart of the CONUS. As a result temps will be a little below normal (especially for high temps due to rain and clouds) next week. Highs will be in the 60s and 70s with lows in the 50s. TR.92 && .AVIATION... /Issued 218 PM CDT Thu Apr 8 2021/ /18Z TAFs/ Concerns...MVFR cigs return Friday morning. Low thunderstorm chances this evening and again Friday afternoon/evening. Breezy south/southwest winds Friday. VFR cigs with a deck of scattered cirrus clouds will prevail the rest of the day across all TAF sites. While isolated storms may develop along a warm front across East TX this evening, our thinking is that they will remain east of the DFW Metroplex sites. Some could get close to DAL, but confidence is too low to include in the TAF at this time. However, they could still impact some of the eastern arrivals/departures as they will have to potential quickly grow and produce lightning. We will continue to monitor the trends and will adjust as needed. Otherwise, MVFR cigs will return early Friday ahead of an approaching dryline/cold front. While storm chances increase mid to late afternoon, confidence in storm coverage and timing is still too low to include in this forecast. Even if they don't develop over the DFW Metroplex sites, they are expected to impact at lease the northeast cornerpost. Winds will shift from the south to the southwest late Friday afternoon and eventually to the north behind the front Friday evening. Sanchez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 64 86 55 76 52 / 5 30 20 0 0 Waco 65 92 55 79 50 / 10 20 20 0 0 Paris 58 79 52 71 46 / 10 50 70 0 0 Denton 59 84 50 74 46 / 5 30 20 0 0 McKinney 61 83 52 74 47 / 10 40 40 0 0 Dallas 65 86 56 77 53 / 10 30 20 0 0 Terrell 62 84 54 75 47 / 30 30 40 0 0 Corsicana 64 86 55 77 50 / 30 20 30 0 0 Temple 64 91 56 80 48 / 10 10 10 0 0 Mineral Wells 60 91 50 76 47 / 5 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 8, 6:38 PM CDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 638 PM CDT Thu Apr 8 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 638 PM CDT Thu Apr 8 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. A few strong to severe thunderstorms are possible across parts of Central Texas early this evening with storms moving into East Texas later in the evening. Large hail and damaging downburst winds will be possible with the strongest storms. All storms should weaken below severe limits before midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances return Friday especially for areas along and east of the I-35 corridor. Thunderstorm chances will be highest across Northeast Texas and East Texas. There is a concern for severe weather, with the main threat being very large hail, as well as a damaging wind threat after dark Friday evening across East Texas. An isolated tornado can't be ruled out with discrete storms early in the event. The severe weather threat is expected to end by midnight across all of North and Central Texas as storms exit to the east. Elevated grass fire conditions are expected behind a dryline across areas west of US-281 and south of I-20 Friday afternoon. Additional elevated grass fire conditions are possible along and west of I- 35 Saturday and Sunday afternoons due to continued breezy and dry conditions. Low thunderstorm chances return Monday in advance of a cold front and may linger into the middle of next week. No severe weather is anticipated at this time with this activity. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not expected at this time, though any storm reports are appreciated.
In the hours before
Local storm report, Apr 8, 6:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 9 WSW HICO 31.92N 98.16W
04/08/2021 E1.75 INCH HAMILTON TX PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
&&Local storm report, Apr 8, 6:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 1 SSE RIO VISTA 32.23N 97.37W
04/08/2021 E0.88 INCH JOHNSON TX PUBLIC
SOCIAL MEDIA IMAGE OF NICKEL SIZED HAIL.
TIME ESTIMATED VIA RADAR.
&&Local storm report, Apr 8, 6:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 NNW CRAWFORD 31.58N 97.46W
04/08/2021 M1.00 INCH MCLENNAN TX TRAINED SPOTTER
&&Local storm report, Apr 8, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 ENE MCGREGOR 31.47N 97.35W
04/08/2021 M2.00 INCH MCLENNAN TX TRAINED SPOTTER
&&Local storm report, Apr 8, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 2 WNW MCGREGOR 31.46N 97.40W
04/08/2021 E1.00 INCH MCLENNAN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Apr 8, 7:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT THU APR 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 S HEWITT 31.44N 97.19W
04/08/2021 E1.00 INCH MCLENNAN TX PUBLIC
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:14 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 8, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 78 min |
| Apr 8, 9:18 PM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Apr 8, 9:44 PM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 8, 9:48 PM CDT | Special Weather Statement | FWD | Leon | 27 min |
| Apr 8, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 41 min |
| Apr 8, 11:07 PM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 8, 11:21 PM CDT | Special Weather Statement | FWD | Van Zandt | 54 min |
| Apr 8, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 34 min |
| Apr 9, 10:51 AM CDT | Special Weather Statement | FWD | Delta | 24 min |
| Apr 9, 11:13 AM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| Apr 9, 1:05 PM CDT | Special Weather Statement | FWD | Henderson | 40 min |
| Apr 9, 1:14 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 29 min |
| Apr 9, 6:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 67 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.